# SDR KCSA2021031907

- Difficulty date: March 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 84,678 hours, 15,259 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK FIRE WARNING SYSTEM GAVE FALSE INDICATION IN FLIGHT, NO FIRE ACTUALLY OCCURED.  PERFORMED FIRE/OVERHEAT PROTECTION GROUND TEST IAW B747-400 AMM 26-11-00. TEST PASSED NO DEFECTS AT THIS TIME.
